# SDR AALA202509293730

- Difficulty date: July 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 69,857 hours, 33,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500  Flap
- Component: Flap, Airbus
- Component part number: D575706500160000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEBONDED IB FLAP EXISTING REPAIR ON LH WING MEASURE OF DISBOND IS L=18.0IN W=12.0IN. MAINTENANCE PERFORMED PERMANENT REPAIR ON IB FLAP TRAILING EDGE LH WING IAW EA NO. 367092.
